# SDR HALA2009071900307

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 75,458 hours, 13,727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14J441
- Part serial: 12911070
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PNEUMATIC DUCT LEAK, APU TO FIREWALL.   REMOVED AND REPLACED PNEUMATIC DUCT PER HAL M246-767 OPS AND LEAK CHECK GOOD.
